Cemproducts.com


Painful/Sore Injection Site

Results 1 to 9 of 9

Hybrid View

  1. #1
    Newbie


    Join Date
    Nov 2013
    Gender
    Male
    Location
    Ohio
    Posts
    1
    Rep Points
    10

    Painful/Sore Injection Site

    I injected Muscle Booster Labs Stanoil and now the injection site is painful, swollen and red. I tasted a drop of the oil and it tasted like alcohol to me?

  2. #2
    Registered User


    Join Date
    Jan 2014
    Gender
    Male
    Location
    Georgia
    Posts
    57
    Rep Points
    4302898

    I've read a lot of people are having the same experience with pain. The water based Stanoil tastes like alcohol because of the solvents used. Not sure why the oil based would taste that way.

  3. #3
    Newbie


    Join Date
    Feb 2014
    Gender
    Male
    Location
    NJ
    Posts
    3
    Rep Points
    10

    I just started to inject fragment 176-191. I mix the peptide with sterile water and inject sub q into my stomach. This is the first time I've ever done anything like this and I'm not sure if it's supposed to hurt so bad when I inject it. It burns extremely bad for about 20 seconds and the area turns red. The irritation goes away in a couple minutes but its almost unbareable to inject the full shot because it hurts so bad when its going in. Any advice appreciated!

  4. #4
    Senior Member
    ELITE MEMBER
    Christsean's Avatar


    Join Date
    Jul 2013
    Gender
    Male
    Location
    Texas
    Posts
    1,781
    Rep Points
    183383697

    Quote Originally Posted by bobbybrezz33 View Post
    I just started to inject fragment 176-191. I mix the peptide with sterile water and inject sub q into my stomach. This is the first time I've ever done anything like this and I'm not sure if it's supposed to hurt so bad when I inject it. It burns extremely bad for about 20 seconds and the area turns red. The irritation goes away in a couple minutes but its almost unbareable to inject the full shot because it hurts so bad when its going in. Any advice appreciated!
    Where are you getting your bac water? No source named please. Is it expired? Is it homemade? It may be high BA content. You may want to try a different BA, if it still burns and turns red, you may be reacting to the peptide.

    Sent from my SAMSUNG-SGH-I747 using Tapatalk

  5. #5
    Newbie


    Join Date
    Feb 2014
    Gender
    Male
    Location
    NJ
    Posts
    3
    Rep Points
    10

    That's got to be the problem. I was using sterile phosphate buffered water for injection to dilute it. I need to get bacteriostatic water and I bet I'll be fine. Thank you.

  6. #6
    Newbie


    Join Date
    Feb 2014
    Gender
    Male
    Location
    NJ
    Posts
    3
    Rep Points
    10

    Haha, and I just realized it says for animal use only on the side of the bottle. Great!!

  7. #7
    Senior Member
    ELITE MEMBER
    Christsean's Avatar


    Join Date
    Jul 2013
    Gender
    Male
    Location
    Texas
    Posts
    1,781
    Rep Points
    183383697

    Quote Originally Posted by bobbybrezz33 View Post
    That's got to be the problem. I was using sterile phosphate buffered water for injection to dilute it. I need to get bacteriostatic water and I bet I'll be fine. Thank you.
    Keep us posted if helps.

    Sent from my SAMSUNG-SGH-I747 using Tapatalk

  8. #8
    Senior Member
    ELITE MEMBER
    Christsean's Avatar


    Join Date
    Jul 2013
    Gender
    Male
    Location
    Texas
    Posts
    1,781
    Rep Points
    183383697

    Quote Originally Posted by Brownsfan1982 View Post
    I injected Muscle Booster Labs Stanoil and now the injection site is painful, swollen and red. I tasted a drop of the oil and it tasted like alcohol to me?
    Benzyl Alcohol

    Sent from my SAMSUNG-SGH-I747 using Tapatalk

  9. #9
    domestic-supply.com
    BOARD REP
    domestic-supply's Avatar


    Join Date
    Jan 2014
    Gender
    Male
    Location
    Domestic
    Posts
    181
    Rep Points
    6586477

    Quote Originally Posted by Brownsfan1982 View Post
    I injected Muscle Booster Labs Stanoil and now the injection site is painful, swollen and red. I tasted a drop of the oil and it tasted like alcohol to me?
    This is infection! Either dirty gear or bad inject procedure.

Similar Threads

  1. Painful & swollen injection sites
    By nugget13 in forum Anabolic Zone
    Replies: 8
    Last Post: 07-11-2012, 05:42 AM
  2. Painful injection site
    By booze in forum Anabolic Zone
    Replies: 42
    Last Post: 09-18-2011, 08:26 AM
  3. Injection Site
    By chosen1 in forum Anabolic Zone
    Replies: 19
    Last Post: 08-14-2011, 01:22 PM
  4. hgh site injection
    By muscleguys in forum Anabolic Zone
    Replies: 3
    Last Post: 11-17-2010, 01:18 AM
  5. New Injection site!!!
    By ZorroAzul in forum Anabolic Zone
    Replies: 5
    Last Post: 03-31-2006, 06:07 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
DISABLED END -->